The integral limit theorem in the first passage problem for sums of independent nonnegative lattice variables

Yastrubenko, M. I., Virchenko, Yuri P. . Abstract and Applied Analysis 2006. 2006 (56367) :-

Locate this article in:

Bibtex

@article{CIS-318694,
  Author = {Yastrubenko, M. I. and Virchenko, Yuri P.},
  Title = {The integral limit theorem in the first passage problem for sums of independent nonnegative lattice variables},
  Journal = {Abstract and Applied Analysis},
  Volume = {2006},
  Number = {56367},
  Year = {2006},
  Pages = {--},
  Keywords = {}
}

Similar articles